# SDR CALA2016091400646

- Difficulty date: September 6, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,353 hours, 20,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HALF OF EMERGENCY LIGHTS UNARMED LIGHT INOPERATIVE.   REPLACED THE LAMP, OPS NORMAL.
